# SDR R7MR34743

- Difficulty date: December 19, 2001
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N102HN
- Make and model: Urocop EC135P1
- Aircraft serial: 0159
- Engine: Pwa PW206B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmitter
- Part number: ZRB26300
- Part serial: 110
- Condition: Inoperative
- Location: M/R G/B Pressure
- Part time: 230 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OIL PRESSURE TRANSMITTER (MGB) - UNIT INOPERATIVE.  PRESSURE FLUCUATES FROM 2 BAR TO 14 BAR EVEN WITHOUT ENGINES RUNNING.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
